Show simple item record

dc.contributor.authorCaicedo, Francisco ( )
dc.contributor.authorLu, Yunguang ( )
dc.contributor.authorSepulveda, Mauricio ( )
dc.date.accessioned2020-07-13T22:14:50Z
dc.date.available2020-07-13T22:14:50Z
dc.date.issued2002-02-19
dc.identifier.citationCaicedo, F., Lu, Y., & Sepulveda, M. (2002). Relaxation approximations and bounded variation estimates for some partial differential equations. Electronic Journal of Differential Equations, 2002(19), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12059
dc.description.abstractIn this paper, we introduce a new technique for studying solutions of bounded variation for some conservation laws of first order partial differential equations and for some degenerate parabolic equations in multi-dimensional space. The connection between these two types of equations is the vanishing relaxation method.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDegenerate parabolic equationen_US
dc.subjectHyperbolic conservation lawen_US
dc.subjectRelaxation approximationen_US
dc.titleRelaxation Approximations and Bounded Variation Estimates for some Partial Differential Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record